On a generalization of Smirnov's theorem with some applications

Lasha Ephremidze, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

We present a certain generalization of Smirnov's theorem on functions from the Hardy spaces H p Hp . We provide some applications of the proposed generalization. Namely, we give an equivalent characterization of outer analytic rectangular matrix functions, and give a simple proof of the uniqueness of spectral factorization of rank deficient matrices.

Original languageEnglish (US)
Pages (from-to)217-220
Number of pages4
JournalGeorgian Mathematical Journal
Volume25
Issue number2
DOIs
StatePublished - Jun 1 2018

Keywords

  • Smirnov's theorem
  • matrix spectral factorization
  • outer matrix functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a generalization of Smirnov's theorem with some applications'. Together they form a unique fingerprint.

  • Cite this